# SDR COMA0360273

- Difficulty date: June 11, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 6,313 hours, 5,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5258 CABIN DOOR WARNING MESSAGE.  FOUND DOOR HANDLE MECHANISM ALL GUMMED UP.  CLEANED AND LUBED DOOR MECHANISM.
